To populate Scholarly, sign in here .


Title Ito-Henstock integral and Ito's formula for the operator-valued stochastic process
Posted by Mhelmar Labendia
Authors Labendia, Mhelmar; Teng, Timothy Robin; De Lara-Tuprio, Elvira
Publication date 2018
Journal Mathematica Bohemica
Volume 143
Issue 2
Pages 135-160
Publisher Institute of Mathematics, Academy of Sciences of the Czech Republic
Abstract In this paper, we introduce the Ito-Henstock integral of an operator-valued stochastic process and formulate a version of Ito's formula.
Index terms / Keywords Ito-Henstock integrable function; Ito's formula; Q-Wiener process